MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Codes Sweating (2444); Confusion/ Disorientation (2553)
Date of Event 12/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage (bathroom).(b)(4).On follow up call from (b)(6) 2018 customer's condition improved and they are no longer experiencing symptoms.Customer went to urgent care where he obtained a result of 120 mg/dl not fasting.She was not hospitalized and no treatment was provided.Customer was released the same day.
 
Event or Problem Description
Consumer reported complaint for lo blood glucose results accompanied by symptoms.Preston (son) is calling on behalf of the customer.The customer is concerned with results obtained of lo.The expected fasting blood glucose test result range is 120 to 140mg/dl.The customer did report symptoms of sweatiness and confusion.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is not stored by customer in according with the specification in the bathroom.During the call on (b)(6) 2017, a back to back blood test was not performed.The test strip lot manufacturer's expiration date is 08/21/2018 and open vial date is (b)(6) 2017.Test strips are expired; open for more that 4 months.The meter memory was reviewed for previous test result history: (date/time not stored correctly) result 1 :lomg/dl date:(b)(6) 2017 time:12:05 pm fasting, result 2 :lomg/dl date: (b)(6) 2017 time:11:38 pm fasting, result 3 :lomg/dl date (b)(6) 2017 time:12:44 pm fasting, result 4 :lomg/dl date: (b)(6) 2017 time:12:13 pm fasting, result 5 :20mg/dl date: (b)(6) 2017 time:12:13 pm fasting.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7211066
Report Number1000113657-2018-00088
Device Sequence Number16173684
Product Code NBW
UDI-Device Identifier10612479210261
UDI-Public(01)10612479210261
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2362
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2017
Initial Report FDA Received Date01/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1